# SDR EE4Y2025011221535

- Difficulty date: January 12, 2025
- Submitted: January 12, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE TASK CARD Z500-001-RH RELATED TO MPD, IT WAS FOUND AT THE RH WING LOWER SKIN BOTTOM SURFACE T/E AREA AN EXISTING REPAIR INSTALLED PER THE ETD2017-190-102981 DTD NOV 24 2017. IT WAS NOTED A CRACK EXTENDING FROM THE ETD TRIMMED AREA TO A PRODUCTION FASTENER HOLE, DUE TO THIS FACT DETAILS WAS SENT TO EMB FOR REPAIR INSTRUCTIONS. THE AREA WAS REPAIRED IAW ETD2024-190-030168 REV. A DTD DEC 18 2024 AND PER COOPESA ENGINEERING ORDER COO-EO-2024-21379-R01 DTD DEC 18 2024. THIS IS MAJOR REPAIR
